# SDR UIEA200700196

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 900 TENSION TIE AREA NR 5 HOLE FOUND CRACK AT FRAME WEB THRU THICKNESS RUNNING I/B AND NR 10 HOLE FOUND CRACK AT FRAME WEB APPROX 0.060" IN LENGTH RUNNING DOWNWARD.  CRACKED FRAME WEB REPAIRED AS PER BOEING MSG 1-306586780-2.
